Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 10, Pages 1620–1624 (Mi zvmmf1594)  

On quasidefinite matrices with a parameter in the off-diagonal block

A. Georgea, Kh. D. Ikramovb

a Ontario, Waterloo, Canada
b M. V. Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Full text: PDF file (628 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:10, 1553–1557

Bibliographic databases:
UDC: 519.61
MSC: Primary 15A57; Secondary 15A18
Received: 02.10.1998

Citation: A. George, Kh. D. Ikramov, “On quasidefinite matrices with a parameter in the off-diagonal block”, Zh. Vychisl. Mat. Mat. Fiz., 39:10 (1999), 1620–1624; Comput. Math. Math. Phys., 39:10 (1999), 1553–1557

Citation in format AMSBIB
\Bibitem{GeoIkr99}
\by A.~George, Kh.~D.~Ikramov
\paper On quasidefinite matrices with a parameter in the off-diagonal block
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 10
\pages 1620--1624
\mathnet{http://mi.mathnet.ru/zvmmf1594}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1726491}
\zmath{https://zbmath.org/?q=an:0978.15023}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 10
\pages 1553--1557


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1594
  • http://mi.mathnet.ru/eng/zvmmf/v39/i10/p1620

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:162
    Full text:72
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021